MAUDE Adverse Event Report: CODMAN & SHURTLEFF CODMAN 3000; IMPLANTABLE DRUG DELIVERY PUMP

CODMAN & SHURTLEFF CODMAN 3000; IMPLANTABLE DRUG DELIVERY PUMP
Model Number 3000-L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Intera oncology acquired pma p890055 from codman & shurtleff / cerenovous in 2020.Intera oncology does not currently manufacture the 3000 low flow infusion pump.Intera oncology does not currently market devices for morphine or baclofen infusion.A complaint record as transferred from pma holder matching the device serial number was located; however the record does not identify if the complaint was previously mdr reported.Blank information in the mdr form represents unknown information.If further information is received, a supplemental report will be filed.
 
Event or Problem Description
Patient called the clinical call line in response to june 2023 mailing.The message from the ccl was "he is the patient.Very angry he received this notice since you should know where the pump is already yourself and angry that the 'pump almost killed him.'".

Brand Name
CODMAN 3000
Common Device Name
IMPLANTABLE DRUG DELIVERY PUMP
Manufacturer (Section D)
CODMAN & SHURTLEFF
325 paramount drive
rayhnam MA 02767
Manufacturer (Section G)
CODMAN & SHURTLEFF
325 paramount drive
rayhnam MA 02767
Manufacturer Contact
sarah lapp
65 william street
suite 200
wellesley, MA 02481
7814895724
MDR Report Key17367335
Report Number3015537318-2023-00024
Device Sequence Number7361858
Product Code LKK
UDI-Device Identifier10886704043607
UDI-Public10886704043607
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3000-L
Device Catalogue Number3000-L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown